I have been on these medications well into at least two months. Since I started I have had severe nausea vomiting and diarrhea. I can't keep any food down and also loosing weight. This happens everyday. Will it stop?
How long do certain side effects of Lexapro, trazodone and buspirone last?
Question posted by Johh15 on 24 Aug 2021
Last updated on 23 September 2021
It affects my daily life, my job, many different aspects. Lexapro has done amazing things for my depression but these plus two other major side effects are making me want to switch SSRI
Your on all three of these medications? At one time!!!
It is possible to be allergic to a drug, in which case the reactions will not go away. Do you understand the reasoning for taking all three when you state that just one is helping you? None of them will change fibromyalgia. And taking more medications to counter or cover up the damage can be hard on your body and expensive. This is a complex problem that I hope you can begin solving quickly. You can work on diet and the take the right supplements to deal with your problems and build your health rather than tear it down.
The culprit could be any one of these three medications or possibly the combination of three drugs all capable of causing your symptoms.
Side effects generally subside over a couple of weeks, maybe three weeks in some cases. If this has been going on for 2 months you need to report it to your doctor for professional advice. Dosage adjustments might help but I think you're on the right track rethinking your treatment regimen.
Best regards and I hope you're feeling better quickly.
Are you using any remedies? Talk to your pharmacist about recommendations for anti-emetics such as Emetrol or Dramamine for nausea and Imodium in low doses for the diarrhea..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.